Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 170, NWS St. Louis, MO

July 18, 20105 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 18, 2010, 7:35 AM CDT for 5 counties in Missouri. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2010, 7:35 AM CDT (12:35 UTC)
Expired
Jul 18, 2010, 8:30 AM CDT
In force
55 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 8:05 AM CDTHAIL 0.25New Bloomfield, MO
Jul 18, 8:05 AM CDTHAIL 1New Bloomfield, MOQUARTER SIZED HAIL MIXED IN WITH A LOT OF PEA SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 6:22 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3527 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WUUS53 KLSX 181235
SVRLSX
MOC019-027-051-135-151-181330-
/O.NEW.KLSX.SV.W.0170.100718T1235Z-100718T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT SUN JUL 18 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  NORTHERN COLE COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
  NORTHERN OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 830 AM CDT

* AT 732 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
  ASHLAND...AND MOVING SOUTHEAST AT 30 MPH.  A SECOND SEVERE STORM
  WAS LOCATED NEAR NEW FRANKLIN...AND IT WAS ALSO MOVING SOUTHEAST 
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...JEFFERSON CITY...HOLTS SUMMIT...LINN...ST. MARTINS...NEW
  BLOOMFIELD...LAKE MYKEE...WARDSVILLE...TAOS...WESTPHALIA...
  HARTSBURG...ELSTON...GUTHRIE...CARRINGTON...WAINWRIGHT...OSAGE
  CITY...SCHUBERT...TEBBETTS...MOKANE AND FRANKENSTEIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 9251 3893 9251 3897 9257 3900 9257
      3906 9254 3907 9253 3860 9165 3856 9165
      3838 9201 3873 9261
TIME...MOT...LOC 1234Z 296DEG 26KT 3878 9227
WIND...HAIL 60MPH 1.00IN

$$

TRUETT
2 follow-up statements
014 
WWUS53 KLSX 181307
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CDT SUN JUL 18 2010

MOC019-027-051-135-151-181330-
/O.CON.KLSX.SV.W.0170.000000T0000Z-100718T1330Z/
OSAGE MO-COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
807 AM CDT SUN JUL 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BOONE...SOUTHWESTERN CALLAWAY...NORTHEASTERN MONITEAU...NORTHERN COLE
AND NORTHERN OSAGE COUNTIES UNTIL 830 AM CDT...

AT 802 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW
BLOOMFIELD...OR 5 MILES NORTHEAST OF HOLTS SUMMIT...MOVING SOUTHEAST
AT 30 MPH.

IN ADDITION...AT 805 AM QUARTER SIZED HAIL WAS REPORTED IN NEW 
BLOOMFIELD.

LOCATIONS IMPACTED INCLUDE...
  LINN...TAOS...WESTPHALIA...OSAGE CITY...SCHUBERT...TEBBETTS...
  BONNOTS MILL...MOKANE...LOOSE CREEK AND FRANKENSTEIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 9251 3893 9251 3897 9257 3900 9257
      3906 9254 3907 9253 3860 9165 3856 9165
      3838 9201 3873 9261
TIME...MOT...LOC 1306Z 296DEG 26KT 3868 9200
WIND...HAIL 60MPH 1.00IN

$$

TRUETT
771 
WWUS53 KLSX 181330
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT SUN JUL 18 2010

MOC019-027-051-135-151-181338-
/O.EXP.KLSX.SV.W.0170.000000T0000Z-100718T1330Z/
OSAGE MO-COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
830 AM CDT SUN JUL 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY...NORTHEASTERN MONITEAU...NORTHERN COLE AND NORTHERN OSAGE
COUNTIES WILL EXPIRE AT 830 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF BOONE AND 
MONITEAU COUNTIES...SO THE WARNING AS BEEN ALLOWED TO EXPIRE.  A NEW 
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR SOUTHERN CALLAWAY... 
COLE AND OSAGE COUNTIES UNTIL 915 AM CDT.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM CDT.

LAT...LON 3891 9251 3893 9251 3897 9257 3900 9257
      3906 9254 3907 9253 3860 9165 3856 9165
      3838 9201 3873 9261
TIME...MOT...LOC 1328Z 296DEG 26KT 3861 9182

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:41 AM CDT, 54 minutes earlier.

Area forecast discussion, Jul 18, 6:41 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
641 AM CDT SUN JUL 18 2010

.UPDATE...
/638 AM CDT SUN JUL 18 2010/

CANCELLED HEAT ADVISORY. SEVERE SQUALL LINE WILL MOVE ACROSS THE
ENTIRE FORECAST AREA THIS MORNING. CLOUD COVER AND PRECIPITATION
WILL NOT ALLOW FOR TEMPERATURES TO REBOUND ENOUGH TO WARRENT A
HEAT ADVISORY.

CVKING

&&

.DISCUSSION...
/304 AM CDT SUN JUL 18 2010/

STRONG/SEVERE CONVECTION WILL BE KNOCKING ON OUR NORTHERN CWA
DOORSTEP BY DAYBREAK. MAIN THREAT WILL BE DAMAGING WINDS IN EXCESS
OF 70 MPH...AND WILL HIGHLIGHT THIS IN THE HWO. SEVERAL CLUSTERS OF
STORMS TO NOTE...ONE IN EXTREME NORTHWEST MISSOURI AND THE OTHER IN
CENTRAL IOWA. AIRMASS REMAINS QUITE UNSTABLE ACROSS THE REGION WITH
MUCAPE OF 3000 TO 4000 J/KG NOTED ACROSS MOST OF MISSOURI. AS THE
COMPLEX CONTINUES TO PROPAGATE SOUTH/SOUTHEAST...THE ATMOSPHERE
AHEAD OF THESE STORMS WILL ONLY BECOME MORE UNSTABLE THROUGH THE
MORNING. SEE NO REASON THESE THUNDERSTORM COMPLEXES WILL WEAKEN AND
THEREFORE HAVE FORECAST CATEGORICAL POPS ACROSS THE NORTHERN CWA
THIS MORNING...TAPERING TO SLIGHT CHANCES ALONG AND SOUTH OF
INTERSTATE 70.

AS NOTED YESTERDAY...PRECIPITATION AND CLOUD COVER WILL HAVE A HUGE
IMPACT ON TEMPERATURES AND HEAT ADVISORY TODAY. IT APPEARS THAT IT
WILL LITERALLY BE A RACE BETWEEN THE THUNDERSTORM COMPLEX/OUTFLOW
AND TEMPERATURES RISING HIGH ENOUGH TO SUPPORT HEAT INDEX CRITERIA.
GIVEN UNCERTAINTY ON HOW FAR SOUTH THE COMPLEX/OUTFLOW WILL
GET...AND DEWPOINT TEMPERATURES ALREADY IN THE MIDDLE/UPPER 70S HAVE
DECIDED TO KEEP THE HEADLINE GOING FOR NOW AND LET THE DAYSHIFT TRIM
FROM NORTH TO SOUTH IF NEEDED.

NUMEROUS OUTFLOW BOUNDARIES AND SYNOPTIC COLD FRONT SETTLE ACROSS
THE CWA THIS EVENING. WEAK LOW LEVEL JET AND MOISTURE CONVERGENCE
SHOULD CONTINUE THUNDERSTORM THREAT SUNDAY NIGHT AND INTO MONDAY.

HEAT HEADLINES MAY BE NEEDED ACROSS CENTRAL MISSOURI ON MONDAY...BUT
WILL LEAVE FOR DAYSHIFT TO DETERMINE THIS. FRONT FINALLY LIFTS NORTH
OF THE CWA BY TUESDAY AND THE WELL ADVERTISED HEAT WAVE WILL BEGIN.

CVKING

&&

.AVIATION...
/641 PM CDT SAT JUL 17 2010/

INITIAL CONCERN WILL BE POSSIBLE THUNDERSTORMS MOVING INTO UIN
AREA OVERNIGHT. THIS TOTALLY DEPENDENT ON DEVELOPMENT UP NORTH.
GIVEN THERE IS NO WAY TO TIME THIS WILL PUT CB AT 12Z THEN PROB30
FOR THE REST OF THE MORING AS THE FRONT WILL BE EDGING CLOSER. COU
LIKELY TOO FAR SOUTH FOR MORINING ACTIVITY. OUTLFLOWS COULD CAUSE
THEM SOME PROBLEMS FOR THE AFTERNOON THUS A PROB 30. AM WORRIED
THOUGH THAT COU MAY BE CAPPED SUNDAY AFTERNOON AND NOTHING WILL
HAPPEN UNTIL AFTER SUNSET AS THE FRONT APPROACHES AND LOW LEVEL
JET BEGINS TO FIRE UP. VFR AND LIGHT SOUTH WIND WHER NO
THUNDERSTORMS CAUSE PROBLEMS

SPECIFICS FOR KSTL...STL LOOKS GOOD FOR OVERNIGHT AND MOST OF
SUNDAY. WILL KEEP A VCTS FOR ONE HOUR DUE TO TOWERING CUMULUS ALL
OVER THE AREA AND RADAR SHOWING A FEW SHOWERS POPPING UP JUST EAST
OF STL. DON'T THINK OVERNIGHT ACTIVITY TO THE NORTH WILL AFFECT
STL. PER SPC DISCUSSION FOR SUNDAY...ATMOSPHERE MAY BE CAPPED THUS
ANY OUTFLOWS MAY NOT CREAT A PROBLEM. WILL PUT VCTS IN FOR 20-24Z
JUST IN CASE. AT FRONT APPROACHES SUNDAY EVENING FEEL CHANCES FOR
THUNDER WILL IMPROVE AS CAP WEAKENS AND LOW LEVEL JET KICKS IN.
THUS A PROB30 FOR 03-06Z. VFR WHERE THUNDER DOES NOT CAUSE
PROBLEMS.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 18, 6:53 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SUN JUL 18 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
653 AM CDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS
IN EXCESS OF 70 MPH...WILL MOVE ACROSS THE AREA THIS MORNING.

ADDITIONAL THUNDERSTORMS ARE LIKELY TO DEVELOP LATER TODAY AND
TONIGHT. SOME OF THESE THUNDERSTORMS COULD ALSO BE SEVERE AND
CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 70
MPH.

LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS...WHICH
COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS.

MODERATE FLOODING CONTINUES ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A THREAT OF THUNDERSTORMS WILL LINGER ACROSS PARTS OF THE REGION
MONDAY THROUGH TUESDAY.

HEAT INDEX VALUES AROUND 100 DEGREES ARE EXPECTED DURING THE
AFTERNOON AND EVENING HOURS MONDAY THROUGH FRIDAY.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jul 18, 6:11 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 AM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND GST     NOVELTY                 40.01N  92.21W
07/18/2010  M43 MPH          KNOX               MO   MESONET

&&

KANOFSKY
Local storm report, Jul 18, 6:16 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 AM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND GST     5 N LA BELLE            40.19N  91.91W
07/18/2010  E60 MPH          LEWIS              MO   LAW ENFORCEMENT

            5 MILES NORTH OF LA BELLE ON ROUTE K

&&

CVKING
Local storm report, Jul 18, 6:37 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 AM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND GST     PARIS                   39.48N  92.00W
07/18/2010  E60 MPH          MONROE             MO   LAW ENFORCEMENT

&&

JP
Local storm report, Jul 18, 6:52 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 AM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     TSTM WND GST     STURGEON                39.23N  92.28W
07/18/2010  E60 MPH          BOONE              MO   TRAINED SPOTTER

&&

JP
Local storm report, Jul 18, 6:53 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     TSTM WND GST     QUINCY                  39.93N  91.39W
07/18/2010  M62 MPH          ADAMS              IL   TRAINED SPOTTER

&&

JP
Local storm report, Jul 18, 7:14 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT SUN JUL 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     2 SW LEWISTOWN          40.06N  91.84W
07/18/2010                   LEWIS              MO   LAW ENFORCEMENT

            ROOF OF A BUILDING WITH APPROXIMATELY 0.25 MILE DEBRIS
            PATH. ALSO METAL ROOF WRAPPED AROUND POWER POLE

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 5:23 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby52 min
Jul 18, 6:13 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Knox, Lewis, Marion, Monroe and 2 more47 min
Jul 18, 6:46 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Montgomery and 2 more44 min
Jul 18, 7:26 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Gasconade, Lincoln, Montgomery, Osage and 2 more49 min
Jul 18, 7:28 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe4 hr
Jul 18, 7:54 AM CDTAreal Flood AdvisoryLSXBoone4 hr
Jul 18, 7:57 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Pike, Saint Charles and 2 more48 min
Jul 18, 8:04 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau26 min
Jul 18, 8:13 AM CDTAreal Flood AdvisoryLSXCallaway4 hr
Jul 18, 8:25 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Osage50 min
Jul 18, 8:47 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Jefferson, Saint Louis, Washington43 min
Jul 18, 9:56 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve19 min
Jul 18, 10:13 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois32 min
Jul 18, 10:43 AM CDTTornado WarningLSXMadison, Sainte Genevieve, Saint Francois25 min
Jul 18, 3:52 PM CDTHeat AdvisoryLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage28 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.